# SDR SWAA2022041221367

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 632KB
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PNL 632KB OUTER RING MATING SURFACE HAS PITTING. / EVALUATED PITTING ON CLAMP RING AT FUEL PNL 632KB IAW B737 SRM 57-70-01-1A-1 FIGURE 104 SHEET 7 CIRCLE H. REWORK EXCEEDS MAXIMUM ALLOWABLE BOND SURFACE AREA REWORK PERCENTAGE; REWORK IS NOT PERMITTED. REPLACED CLAMP RING AT FUEL PNL 632KB IAW B737 SRM 51-10-02-0G-0 STEP 9. ATAG A52278
